# SDR SWIA2020020348188

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 424-544
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH PRESSURE FLOOR SILL HAS MULTIPLE LOCATIONS OF CORROSION FROM FS424.00 TO   FS544.00.        (C-CHECK)   RO:1/29/2020REMOVED CORROSION ON L/H FLOOR SILL FROM FS424.00 TO FS544.00.REF REO CORROSION FOUND TO BE WITHIN LIMITS OF BOMBARDIER REO  RESTORED TO ORIG. CONDITION.  / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
